# SDR NACA20020005

- Difficulty date: February 15, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6
- Aircraft serial: 533265
- Aircraft time: 33,182 hours
- Engine: Pwa R2800*
- Engine time: 1,775 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: 707812
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 1,775 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FEATHERED NR 4 ENGINE, BACKFIRING, WON'T TAKE A LEAN.  REPLACED THE NR 18 CYLINDER.
